# SDR CWQA20210524001

- Difficulty date: May 19, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N703RK
- Make and model: Gulstm GV
- Aircraft serial: 671
- Aircraft time: 7,547 hours, 2,626 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 1159CM502097
- Condition: Broken
- Location: Lt Wing Aileron
- Part time: 7,547 hours, 2,626 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH JUST AFTER CREW SELECTED FLAPS 39, ONCE FLAPS FULLY DEPLOYED, CREW NOTICED A SLIGHT UN-COMMANDED ROLL/BANK TO THE LEFT.  CREW WAS ABLE TO CORRECT WITH RIGHT AILERON INPUT.  CHECKLIST FOLLOWED, UNEVENTFUL LANDING PERFORMED.
MAINTENANCE EVALUATION FOUND LEFT OUTBOARD SPOILER BELLCRANK CRACKED IN HALF.  REMOVED AND REPLACED LEFT OUTBOARD SPOILER BELLCRANK P/N OFF 1159CM50209-7 S/N OFF UNKNOWN.
